| Model Number |
FX3612SWC |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
09/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to failure to osseointegrate approximately 4 months after implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was moderate.The doctor reported bone resorption and peri-implantitis were observed during the implant removal surgery.The patient had a ridge augmentation procedure (gbr) done on tooth #6.